Alert archive / Illinois / Tornado Warnings in 2010
Tornado Warning 88, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at Dec 31, 2010, 11:59 AM CST for 8 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 61 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 31, 2010, 11:59 AM CST (17:59 UTC)
- Expired
- Dec 31, 2010, 1:00 PM CST
- In force
- 61 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Bond County, IL, Clinton County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 31, 12:04 PM CST | TORNADO | 4 Nw Waterloo, IL | TORNADO ON THE GROUND 3 TO 4 MILES NORTHWEST OF WATERLOO IL |
| Dec 31, 12:05 PM CST | TSTM WND GST 60 | St. Louis, MO | 60 MPH WIND REPORTED AT CHIPPEWA AND KINGSHIGHWAY. |
| Dec 31, 12:10 PM CST | TORNADO | St. Louis, MO | GARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN |
| Dec 31, 12:11 PM CST | HAIL 1 | Columbia, IL | ACCOMPANIED BY 50 TO 55 MPH ESTIMATED WINDS |
| Dec 31, 12:12 PM CST | HAIL 0.7 | Millstadt, IL | TREE BRANCHES UP TO SIX INCHES IN DIAMETER DOWNED FROM ESTIMATED 55 TO 60 MPH WINDS |
| Dec 31, 12:15 PM CST | TSTM WND GST 70 | Belleville, IL | SEVERAL POWER POLES DOWN. |
| Dec 31, 12:15 PM CST | TSTM WND GST 70 | Columbia, IL | SEVERAL REPORTS OF VERY HIGH WINDS IN THE CITY OF COLUMBIA. IL |
| Dec 31, 12:20 PM CST | HAIL 1 | Belleville, IL | |
| Dec 31, 12:21 PM CST | HAIL 0.7 | Belleville, IL | |
| Dec 31, 12:25 PM CST | HAIL 0.88 | Waterloo, IL | |
| Dec 31, 12:26 PM CST | TSTM WND GST 70 | Mascoutah, IL | SIDING OFF OF HOME AND OUTBUILDINGS. |
| Dec 31, 12:26 PM CST | TORNADO | 1 N O'Fallon, IL | |
| Dec 31, 1:10 PM CST | TORNADO | St. Louis, MO | GARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 7:29 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 506 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 450 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
718
WFUS53 KLSX 311759
TORLSX
ILC005-027-083-117-119-133-135-163-MOC183-189-510-311900-
/O.NEW.KLSX.TO.W.0088.101231T1759Z-101231T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CST FRI DEC 31 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 100 PM CST
* AT 1156 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE PRODUCING RAIN-WRAPPED TORNADOES IN
ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THESE DANGEROUS
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ORCHARD FARMS TO
FOUNTAIN...AND MOVING NORTHEAST AT 55 MPH. NUMEROUS REPORTS OF
TORNADOES...WIND DAMAGE...AND LARGE HAIL ARE BEING RELAYED TO THE
NATIONAL WEATHER SERVICE. TAKE SHELTER NOW!
* LOCATIONS IMPACTED INCLUDE...
CLAYTON...LEMAY...WOODSON TERRACE...UNIVERSITY CITY...ST. JOHN...
WATERLOO...HAZELWOOD...COLUMBIA...BEL-RIDGE...BERKELEY...KINLOCH...
NORMANDY...COOL VALLEY...HILLSDALE...FLORISSANT...DUPO...
NORTHWOODS...FERGUSON...ST. LOUIS AND DELLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3825 9030 3838 9035 3845 9034 3846 9037
3890 9053 3896 9047 3896 9053 3899 9056
3951 8977 3855 8937
TIME...MOT...LOC 1758Z 241DEG 43KT 3891 9047 3840 9026
$$
CVKING2 follow-up statements
441
WWUS53 KLSX 311821
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CST FRI DEC 31 2010
MOC183-189-510-311831-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1221 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR NORTHEASTERN ST. CHARLES...EASTERN ST.
LOUIS AND ST. LOUIS CITY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3825 9030 3834 9034 3858 9023 3861 9018
3867 9019 3883 9011 3901 9039 3908 9042
3951 8977 3855 8937
TIME...MOT...LOC 1821Z 242DEG 48KT 3904 9023 3881 8993
3857 8992 3836 9010
$$
ILC005-027-083-117-119-133-135-163-311900-
/O.CON.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
MONTGOMERY IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-
JERSEY IL-MACOUPIN IL-
1221 PM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR MACOUPIN...EASTERN
JERSEY...WESTERN BOND...MADISON...WESTERN CLINTON...ST. CLAIR...
NORTHERN MONROE AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 100 PM
CST...
AT 1217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE PRODUCING DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL AND RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ELSAH TO
EDWARDSVILLE TO SWANSEA TO WATERLOO...MOVING NORTHEAST AT 55 MPH.
NUMEROUS REPORTS OF DAMAGE HAVE BEEN RELAYED TO THE NATIONAL WEATHER
SERVICE. TAKE SHELTER IMMEDIATELY!
LOCATIONS IMPACTED INCLUDE...
TROY...SHILOH...LEBANON...SCOTT AFB...FREEBURG...HIGHLAND...
STAUNTON...MASCOUTAH...GILLESPIE...NEW BADEN...CARLINVILLE...
LITCHFIELD...BREESE...BRIGHTON...CARPENTER...DORSEY...SMITHTON...
PRAIRIETOWN...MARINE AND KEMPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3825 9030 3834 9034 3858 9023 3861 9018
3867 9019 3883 9011 3901 9039 3908 9042
3951 8977 3855 8937
TIME...MOT...LOC 1821Z 242DEG 48KT 3904 9023 3881 8993
3857 8992 3836 9010
$$
CVKING766
WWUS53 KLSX 311840
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CST FRI DEC 31 2010
ILC083-311849-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
JERSEY IL-
1240 PM CST FRI DEC 31 2010
...THE TORNADO WARNING FOR EASTERN JERSEY COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3865 8999 3880 8998 3910 9010 3927 8967
3855 8937 3825 9030 3834 9034
TIME...MOT...LOC 1839Z 242DEG 48KT 3915 8981 3891 8965
3867 8964 3846 8983
$$
ILC005-027-117-119-133-135-163-311900-
/O.CON.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
MONTGOMERY IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-
MACOUPIN IL-
1240 PM CST FRI DEC 31 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MACOUPIN...
WESTERN BOND...EASTERN MADISON...WESTERN CLINTON...ST. CLAIR...
NORTHERN MONROE AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 100 PM
CST...
AT 1238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS
AND RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GILLESPIE TO ALHAMBRA TO TRENTON TO
MASCOUTAH...MOVING NORTHEAST AT 55 MPH.
NUMEROUS REPORTS OF TORNADOES AND DAMAGE CONTINUE TO BE RELAYED INTO
THE NATIONAL WEATHER SERVICE. TAKE SHELTER IMMEDIATELY!
LOCATIONS IMPACTED INCLUDE...
NEW BADEN...LITCHFIELD...BREESE...MOUNT OLIVE...TRENTON...
SORENTO...POCAHONTAS...JAMESTOWN...NEW MEMPHIS...ST. ROSE...
AVISTON...ALBERS...GERMANTOWN...BECKEMEYER...SHILOH HILL...
HORNSBY...OLD RIPLEY...PIERRON...WALSHVILLE AND DAMIANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3865 8999 3880 8998 3910 9010 3927 8967
3855 8937 3825 9030 3834 9034
TIME...MOT...LOC 1839Z 242DEG 48KT 3915 8981 3891 8965
3867 8964 3846 8983
$$
CVKINGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Dec 31, 6:20 AM CST, 5 hours 39 minutes earlier.
Area forecast discussion, Dec 31, 6:20 AM CST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 620 AM CST FRI DEC 31 2010 .DISCUSSION... /211 AM CST FRI DEC 31 2010/ MAIN CONCERN WILL BE THUNDERSTORMS TODAY AND THE POTENTIAL FOR A FEW SEVERE STORMS. LATEST RUNS OF THE RUC HAVE BEEN CONSISTENT IN SHIFTING THE MAXIMUM OF 925-850MB MOISTURE CONVERGENCE FROM CNTRL/ NERN MO INTO W CNTRL IL BY 12Z ON THE NOSE OF THE 60KT LOW LEVEL JET. THE RUC SHOWS THE BULK OF THIS FORCING SHIFTING NORTHEAST OF THE CWA BY 15Z. THE NAM/GFS ARE IN RELATIVELY GOOD AGREEMENT THEREAFTER THAT THERE WILL BE A MODEST INCREASE IN LARGE SCALE ASCENT AS THE CLOSED 500MB LOW MOVES NEWD ACROSS THE CNTRL PLAINS. THE VERTICAL MOTION WILL BECOME NEUTRAL OR DOWNWARD OVER THE CWA LATER THIS AFTERNOON AT THE SAME TIME THE SFC COLD FRONT MOVES ACROSS THE CWA. SO WHILE THERE MAY BE SOME MODEST RECOVERY AHEAD OF THE FRONT...FORECAST SOUNDINGS ARE SHOWING A MID LEVEL INVERSION SETTING UP THAT WOULD ALSO ACT TO SUPPRESS ADDITIONAL STORM DEVELOPMENT. THIS GOES ALONG WITH THE RECENT HRRR SIMULATED REFLECTIVITY FORECASTS WHICH SHOWS THE FIRST CLUSTER EXITING THE NERN CWA BY MID MORNING...A SECOND CLUSTER MOVING ACROSS SERN MO AT MID-MORNING FOLLOWED BY WEAK DISCRETE CELLS DEVELOPING ALONG THE COLD FRONT THIS AFTERNOON. WHILE IT IS DIFFICULT TO DETERMINE HOW THE THERMODYNAMIC PROFILES WILL EVOLVE TODAY...ENVIRONMENTAL SHEAR WILL BE MORE THAN SUFFICIENT FOR A FEW SEVERE THUNDERSTORMS. STORMS WILL QUICKLY EXIT THE EASTERN CWA THIS EVENING AS THE COLD FRONT PUSHES EAST OF THE AREA. STILL NOT SEEING A TRANSITION TO SNOW AT THIS TIME AS THE ATMOSPHERE WILL LIKELY DRY OUT BEFORE IT COOLS ENOUGH FOR SNOW. ALSO NOT SEEING ANY OBVIOUS ADDITIONAL CHANCES FOR PRECIPITATION THROUGH EARLY NEXT WEEK AS THE UPPER FLOW BECOMES ZONAL WITH ONLY WEAK SHORTWAVES MOVING THROUGH A DRY ATMOSPHERE. BRITT && .AVIATION... /620 AM CST FRI DEC 31 2010/ SHOWERS AND THUNDERSTORMS AFFECTING KUIN AND KCOU...WHILE ST. LOUIS METRO AREA TO SEE A BREAK IN THE PCPN THIS MORNING. CIGS TO BE BOUNCING BETWEEN VFR AND MVFR FOR AN HOUR OR TWO. OTHERWISE...CIGS TO REMAIN MVFR TIL COLD FRONT MOVES THROUGH. FRONT TO MOVE THROUGH KCOU BY 22Z...KUIN...KSUS AND KSTL BY 01Z TONIGHT. STILL NOT SURE ON EXACT TIMING OF PCPN AHEAD OF FRONTAL BOUNDARY...SO JUST HAVE VCNTY TS MENTION AT KUIN...KSUS AND KSTL BEGINNING AROUND 20Z. EXPECT GUSTY SOUTH WINDS TODAY AHEAD OF FRONT...THEN VEER TO THE WEST BEHIND THE FRONT. SPECIFICS FOR KSTL...MVFR CIGS AND GUSTY SOUTH WINDS TO PERSIST AT KSTL THROUGH THE MORNING HOURS TODAY...BEFORE NEW STORMS FIRE AHEAD OF A STRONG COLD FRONT THIS AFTERNOON. HAVE VCNTY TS MENTION BY 20Z...WITH FRONT MOVING THROUGH AROUND 01Z...WITH CIGS SCATTERING OUT. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 31, 8:18 AM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 818 AM CST FRI DEC 31 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011145- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 818 AM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED OVER THE REGION TODAY. A FEW OF THEM WILL BE SEVERE...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. SOUTHWESTERLY WINDS MAY GUST OVER 35 MPH OUTSIDE OF THUNDERSTORMS TODAY IN CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WESTERLY WINDS MAY GUST TO 35 MPH ON SATURDAY OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. BRITT
In the hours before
Local storm report, Dec 31, 11:47 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TORNADO PACIFIC 38.48N 90.75W
12/31/2010 FRANKLIN MO AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED TORNADO ON THE GROUND
IN PACIFIC MISSOURI. REPORT CAME IN AT 11 40 AM RP
&&
FGLASSLocal storm report, Dec 31, 11:48 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL HILLSBORO 38.23N 90.57W
12/31/2010 E0.75 INCH JEFFERSON MO TRAINED SPOTTER
&&
TESLocal storm report, Dec 31, 11:49 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND GST HIGH RIDGE 38.46N 90.53W
12/31/2010 E60 MPH JEFFERSON MO EMERGENCY MNGR
WALL CLOUD
&&
TESLocal storm report, Dec 31, 11:55 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM HAIL MANCHESTER 38.59N 90.51W
12/31/2010 M0.25 INCH ST. LOUIS MO TRAINED SPOTTER
&&
DYELocal storm report, Dec 31, 11:58 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 AM TORNADO BYRNES MILL 38.44N 90.57W
12/31/2010 JEFFERSON MO LAW ENFORCEMENT
&&
FGLASSLocal storm report, Dec 31, 11:59 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CST FRI DEC 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM HAIL IMPERIAL 38.37N 90.38W
12/31/2010 M0.75 INCH JEFFERSON MO TRAINED SPOTTER
HAIL OCCURRING AT INTERSTATE 55 AT RICHARDSON.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 9:43 AM CST | Tornado Warning | LSX | Adams, Brown | 32 min |
| Dec 31, 10:22 AM CST | Tornado Warning | LSX | Pike | 38 min |
| Dec 31, 11:00 AM CST | Tornado Warning | LSX | Calhoun, Pike | 60 min |
| Dec 31, 11:15 AM CST | Tornado Warning | LSX | Calhoun, Pike | 45 min |
| Dec 31, 11:22 AM CST | Tornado Warning | LSX | Calhoun, Jersey, Madison, Monroe, Saint Clair | 53 min |
| Dec 31, 11:54 AM CST | Tornado Warning | LSX | Calhoun, Greene, Pike | 51 min |
| Dec 31, 12:38 PM CST | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion, Montgomery | 67 min |
| Dec 31, 12:57 PM CST | Tornado Warning | LSX | Bond, Clinton, Madison, Monroe, Randolph, Saint Clair and 1 more | 48 min |
| Dec 31, 1:11 PM CST | Tornado Warning | LSX | Randolph | 49 min |
| Dec 31, 1:40 PM CST | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 50 min |
| Dec 31, 1:44 PM CST | Tornado Warning | LSX | Clinton, Monroe, Randolph, Saint Clair, Washington | 61 min |
| Dec 31, 2:00 PM CST | Tornado Warning | LSX | Randolph | 60 min |
| Dec 31, 2:22 PM CST | Tornado Warning | LSX | Bond, Clinton, Fayette, Marion, Washington | 53 min |
| Dec 31, 2:26 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 49 min |
| Dec 31, 3:05 AM CST | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 40 min |
| Dec 31, 9:41 AM CST | Severe Thunderstorm Warning | LSX | Callaway | 34 min |
| Dec 31, 10:08 AM CST | Tornado Warning | LSX | Audrain, Callaway, Montgomery, Pike | 37 min |
| Dec 31, 10:11 AM CST | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 64 min |
| Dec 31, 10:13 AM CST | Tornado Warning | LSX | Crawford, Franklin, Washington | 62 min |
| Dec 31, 10:47 AM CST | Tornado Warning | LSX | Montgomery, Pike | 13 min |
| Dec 31, 10:56 AM CST | Tornado Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 1 more | 64 min |
| Dec 31, 12:29 PM CST | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 31 min |
Nearby
Tornado Warnings in Illinois, 2010Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.